# SDR HYIA2714BNLG

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Aircraft time: 28,898 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH16
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 313 hours
- Component: Actuator, Cessna
- Component part number: 99101397
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN, NO NOSE GEAR DOWN LOCK INDICATION.  BROKE OFF APPROACH, C/W GEAR WILL NOT EXTEND CHECKLIST. DECLARED EMERGENCY, CONTINUED APPROACH, LANDED WITHOUT INCIDENT.  MX FOUND NOSE GEAR DOWNLOCK SWITCH OUT OF ADJUSTMENT, ADJUSTED SAME.  MX PERFORMED EXTENSION AND RETRACTION SYS TESTS, SYS OK.  ACFT RELEASED FOR SERVICE.
